# SDR AALA202404292910

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323091020001
- Condition: Corroded
- Location: Frms 31-32 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO STRINGER WEB BETWEEN FR 31 AND FR 32 AT S38L. REPLACED WEB PER SRM 51-42-11.
